# SDR JJBA20120701006

- Difficulty date: July 1, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 29,844 hours, 41,086 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL CRUISE FLIGHT THE CREW HAD THE NOSE GEAR CYCLE UNCOMMANDED.  GROUND MX CREW INSPECTED THE PSEU FOR FAULTS AND RERACKED THE PSEU AND PERFORMED A SYS TEST.  ALL TEST PERFORMED WERE SATISFACTORY AND THE ACFT WAS RETURNED TO FLIGHT.
